# SDR DHL2006745505

- Difficulty date: August 12, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1110 BET STR 25L AND 26L HAS FRAME INNER CHORD DENTED AND BENT.  FABBED REPAIR DOUBLER FROM 7075-0 .063 PO NR 9003418 APPROX DIM 14" BY 4.25" IAW B727 SRM 53-10-2 FIG 5 AND SRM 51-40-3 FIG 1, HEAT TREATED MATERIAL TO T6 IAW FLIGHTSTAR A/C SERVICES ER NR 2-37163-801 REV IR.  CUTOUT DAMAGE SECTION 1" BY 1 1/8" AND 1" BY 1" AT AFT CARGO FRAME STA 1110 BETWEEN STR 25L AND 26L AS PER B727 SRM 51-40-3 FIG 1.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2 AND ALSO TREATED PRIMED AREA AT STA 1110 STR 25L-26L.  INSTALLED DOUBLER AT AFT CARGO FRAME STA 1110 BETWEEN STR 25L-26L AS PER B727 SRM 51-40-3 FIG 1.
